Thread: Painful injection
06-21-2004, 05:14 PM #1
Ive got a problem injecting sust into my left quad, bout half a day later its so **** sore i cant hardly work, sure as hell have a hard time liftin, but when i inject my right leg its fine, and ideas of whats goin on and what can help?
06-21-2004, 06:09 PM #2
this will help....dont inject in your left quad
06-21-2004, 06:16 PM #3Senior Member
Originally Posted by craneboy
- Join Date
- Apr 2004
06-21-2004, 06:20 PM #4
At least you can shoot in one. If I hit either I feel like a cripple.
06-21-2004, 06:29 PM #5
havent done quads yet... dont know if I will. I like glutes and delts oh and of course testicular injections
06-21-2004, 06:31 PM #6
ah quads are the easiest to hit besides glutes.
06-21-2004, 06:48 PM #7Originally Posted by scotttiger54
06-21-2004, 06:51 PM #8Originally Posted by Krunchtime
06-21-2004, 06:52 PM #9Originally Posted by scotttiger54
06-21-2004, 07:55 PM #10Anabolic Member
- Join Date
- Jan 2003
sust hurts me too bro. motrin 800mg's.heat and massage the area, and work out the body party where you injected. these always help me.
06-21-2004, 08:04 PM #11Originally Posted by scotttiger54
06-21-2004, 10:23 PM #12Originally Posted by sepjuice
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)